English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Efficient Balancing-Based MOR for Large-Scale Second-Order Systems

Benner, P., & Saak, J. (2011). Efficient Balancing-Based MOR for Large-Scale Second-Order Systems. Mathematical and Computer Modelling of Dynamical Systems, 17(2), 123-143. doi:10.1080/13873954.2010.540822.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-8D3B-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-A6B7-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Saak, Jens2, Author              
Affiliations:
1TU Chemnitz, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical and Computer Modelling of Dynamical Systems
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (2) Sequence Number: - Start / End Page: 123 - 143 Identifier: ISSN: 1387-3954